Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chaseryder

Tane users who experienced "tane burn"

I have posted like 5 topics in this forum, still seeking an answer, and yet to find one that is pleasing. I seem to hear most people who experience this, have never gotten over it, or the redness subsided. My derm said it doesn't look like rosacea, but hes an idiot so that is not a good source for me. I feel that I may be plagued with this now, since i have yet to hear anyone talk about how the redness subsided. If you have experienced this, and it HAS subsided, please let me know...id really appreciate it.

Share this post


Link to post
Share on other sites

Hey Ryder

I thought u quitted the Tane??

If u read my blog where i 1st started... i also freakout about the redness... i used SIGMA Sigmacort 1% cream daily and its 95% gone.. in a few days.

I still have redness here and there but it manageble.

Share this post


Link to post
Share on other sites
Hey Ryder

I thought u quitted the Tane??

If u read my blog where i 1st started... i also freakout about the redness... i used SIGMA Sigmacort 1% cream daily and its 95% gone.. in a few days.

I still have redness here and there but it manageble.

i thought you quit too? has the anxiety let up?

Share this post


Link to post
Share on other sites

mine didn't subside during my course, it only did once i was off accutane, but for the entire corse i got red and flushed easily. it goes away once you stop the accutane though, mine went away about a month after stopping.

Share this post


Link to post
Share on other sites

I had it for a very short time. It went away when I used moisturizer and vaseline . I swear I applied it every half hour. It worked though. Before that it felt like sunburn and looked even worse. I thought I would rather just have the freaking acne than this shit. But it did go away, so it seems like everyone is different on this medicine. You can try all the stuff everyone had suggested, and then wait and see what happens with yours. Good luck.

Share this post


Link to post
Share on other sites
Hey Ryder

I thought u quitted the Tane??

If u read my blog where i 1st started... i also freakout about the redness... i used SIGMA Sigmacort 1% cream daily and its 95% gone.. in a few days.

I still have redness here and there but it manageble.

i thought you quit too? has the anxiety let up?

Narhh man... i havent quit, that if u referring to me. i love the Tane... i never quit it, only when i actually finish the course then i quit.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×